# SDR AALA202504288189

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 93,167 hours, 12,154 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 241FF CABINA C. MAINTENANCE REPAIRED FLOOR PANEL 241FF CABINA C. I.A.W B777-200 SRM 53-00-50-2R PROCEDURE 10 REPAIR 10.
